Research ArticleOpen accessHybrid Block Method for Direct Numerical Approximation of Second Order Initial Value Problems Using Taylor Series ExpansionsOluwaseun Adeyeye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 14, Issue 2 · 17 Feb 2017 · 7,953 accessesView PDFCite
Author
2 articles in our journalsOluwaseun Adeyeye
Department of Mathematics, School of Quantitative Sciences, Universiti Utara Malaysia, Sintok, Kedah, MalaysiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessNumerical Solution of First Order Initial Value Problems Using a Self-Starting Implicit Two-Step Obrechkoff-Type Block MethodZurni Omar, Oluwaseun AdeyeyeJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 13 Jun 2016 · 8,078 accessesView PDFCite